# SDR 00FDEA00492

- Difficulty date: July 27, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 29,649 hours, 19,435 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Adc
- Condition: Failed
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRSPEED MISMATCH ON T/O ROLL ON F/O''S PFD, SWITCHED TO SYS NR 1.  RUDDER SYS NR 1 & 2 FAULT RESET RUDDER SYS''S BUT RETURNED.  PERF PITOT STATIC LEAK CK, BLEW OUT BOTH PITOT LINES, ALL CHECKS NORMAL.  REMOVED AND REPLACED NR 2 ADC MM 34-11-34/4.
